RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2010, Volume 49, Number 1, Pages 26–59 (Mi al428)  

This article is cited in 4 scientific papers (total in 4 papers)

Noncommutative Jordan superalgebras of degree $n>2$

A. P. Pozhidaeva, I. P. Shestakovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Departamento de Matemática, Universidade de São Paulo, São Paulo-SEP, BRASIL

Abstract: We prove a coordinatization theorem for noncommutative Jordan superalgebras of degree $n>2$, describing such algebras. It is shown that the symmetrized Jordan superalgebra for a simple finite-dimensional noncommutative Jordan superalgebra of characteristic 0 and degree $n>1$ is simple. Modulo a “nodal” case, we classify central simple finite-dimensional noncommutative Jordan superalgebras of characteristic 0.

Keywords: noncommutative Jordan superalgebra, coordinatization theorem.

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2010, 49:1, 18–42

Bibliographic databases:

UDC: 512.543.12
Received: 30.09.2009

Citation: A. P. Pozhidaev, I. P. Shestakov, “Noncommutative Jordan superalgebras of degree $n>2$”, Algebra Logika, 49:1 (2010), 26–59; Algebra and Logic, 49:1 (2010), 18–42

Citation in format AMSBIB
\Bibitem{PozShe10}
\by A.~P.~Pozhidaev, I.~P.~Shestakov
\paper Noncommutative Jordan superalgebras of degree $n>2$
\jour Algebra Logika
\yr 2010
\vol 49
\issue 1
\pages 26--59
\mathnet{http://mi.mathnet.ru/al428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2664122}
\zmath{https://zbmath.org/?q=an:1195.17025}
\transl
\jour Algebra and Logic
\yr 2010
\vol 49
\issue 1
\pages 18--42
\crossref{https://doi.org/10.1007/s10469-010-9077-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276493500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950691182}


Linking options:
  • http://mi.mathnet.ru/eng/al428
  • http://mi.mathnet.ru/eng/al/v49/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Kaigorodov, “$\delta$-Superderivations of simple finite-dimensional Jordan and Lie superalgebras”, Algebra and Logic, 49:2 (2010), 130–144  mathnet  crossref  mathscinet  zmath  isi
    2. A. P. Pozhidaev, I. P. Shestakov, “Simple finite-dimensional noncommutative Jordan superalgebras of characteristic 0”, Siberian Math. J., 54:2 (2013), 301–316  mathnet  crossref  mathscinet  isi
    3. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative superalgebras of Abelian type of characteristic zero”, Izv. Math., 79:3 (2015), 554–580  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Kaygorodov I., Lopatin A., Popov Yu., “The Structure of Simple Noncommutative Jordan Superalgebras”, Mediterr. J. Math., 15:2 (2018), UNSP 33  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:384
    Full text:74
    References:37
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019